+44 1865 273578
University of Oxford
Andrew Wiles Building
Radcliffe Observatory Quarter
AN EFFECTIVE CRITERION FOR PERIODICITY OF l-ADIC CONTINUED FRACTIONS
Mathematics of Computation (18 October 2018)
UNLIKELY INTERSECTIONS IN PRODUCTS OF FAMILIES OF ELLIPTIC CURVES AND THE MULTIPLICATIVE GROUP
QUARTERLY JOURNAL OF MATHEMATICS issue 4 volume 68 page 1117-1138 (December 2017) Full text available
Linear relations in families of powers of elliptic curves
Algebra & Number Theory issue 1 volume 10 page 195-214 (14 February 2016)
Rational points on Grassmannians and unlikely intersections in tori
BULLETIN OF THE LONDON MATHEMATICAL SOCIETY volume 48 page 141-154 (February 2016) Full text available
A note on upper ramification jumps in abelian extensions of exponent p
Rivista matematica dell'Università di Parma (20 December 2015)
Number Theory and Diophantine Geometry.
I am a Research Assistant at the University of Oxford in the EPSRC project "Model theory, functional transcendence and diophantine geometry" (P.I. Prof. Jonathan Pila). Previously I was a PostDoc at the Scuola Normale Superiore (Pisa, Italy) as part of the ERC-Advanced Grant “Diophantine problems” (P.I. Prof. U. Zannier).
- MT 2017 Tutor for Galois Theory
Major / recent publications:
(with F. Barroero) Unlikely Intersections in families of abelian varieties and the polynomial Pell equation (2018). ArXiv preprint here.
(with F. Veneziano and U. Zannier) An effective criterion for periodicity of l-adic continued fractions (2018). ArXiv preprint here.
(with C. Karolus, P. Jossen, F. Veneziano) Hyperelliptic continued fractions and generalised Jacobians. Extended notes of lectures by Umberto Zannier in Alpbach (2016), Preprint available here.